# SDR 96ZZZM992

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 25873311
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN RADAR PAINTS ONE LARGE SPOKE AT 10 O'CLOCK POSITION.  REPLACED RADAR INDICATOR AND NR 1 VERTICAL GYRO OPS CHECK GOOD ON GROUND.  (M)
